Google Scholar: citations
Polynomial and related algebras as cohomology rings (report on recent progress)
Smith, Larry (Mathematisches Institut der Universität (Göttingen, Alemanya))

Date: 1982
Rights: Tots els drets reservats
Language: Anglès.
Document: article ; recerca ; publishedVersion
Published in: Publicacions de la Secció de Matemàtiques, V. 26 n. 3 (1982) p. 161-197, ISSN 0210-2978

Adreça alternativa: https://www.raco.cat/index.php/PublicacionsSeccioMatematiques/article/view/37466
DOI: 10.5565/PUBLMAT_26382_13


37 p, 497.7 KB

The record appears in these collections:
Articles > Research articles
Articles > Published articles

 Record created 2009-11-16, last modified 2019-02-10



   Favorit i Compartir